# SDR DL76L070102

- Difficulty date: February 9, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 45,591 hours, 6,937 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Module
- Part number: 285T009917
- Condition: Unknown
- Location: P-50 Panel
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON T/O UNSCHED STAB TRIM LIGHT ILLUMINATED RETURNED TO GATE.  LEFT SAM FAULT STCM REPLACED FSPM CARD M838 LEFT SIDE RAN TEST PER AMM TEST GOOD.
